Alert archive / North Carolina / Flash Flood Warnings in 2023
Flash Flood Warning 25, NWS Raleigh, NC
NWS Raleigh, NC issued this flash flood warning at Jul 14, 2023, 11:41 AM EDT for Sampson County, North Carolina. It was in force for 2 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 14, 2023, 11:41 AM EDT (15:41 UTC)
- Expired
- Jul 14, 2023, 1:45 PM EDT
- In force
- 2 hr
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Flood severity
- None
County Sampson County, NC
The radar
The Raleigh/Durham radar (KRAX), 73 km from the middle of the area, began a volume at 15:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 14, 12:00 PM EDT | FLASH FLOOD | 1 Ene Clinton, NC | Numerous streets in the town of Clinton flooded out and impassable, including portions of Underwood St, Butler Avenue, and West Faison St. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 3.7 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 728 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 932 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted.
104
WGUS52 KRAH 141541
FFWRAH
NCC163-141745-
/O.NEW.KRAH.FF.W.0025.230714T1541Z-230714T1745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Raleigh NC
1141 AM EDT Fri Jul 14 2023
The National Weather Service in Raleigh has issued a
* Flash Flood Warning for...
Central Sampson County in central North Carolina...
* Until 145 PM EDT.
* At 1141 AM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Clinton, Roseboro, Salemburg, Turkey, Autryville and Hobbton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3508 7866 3522 7821 3520 7816 3509 7817
3508 7816 3504 7816 3488 7815 3481 7845
3490 7854 3492 7855 3492 7856 3500 7864
FLASH FLOOD...RADAR INDICATED
$$
GIH1 follow-up statement
126
WGUS72 KRAH 141749
FFSRAH
Flash Flood Statement
National Weather Service Raleigh NC
149 PM EDT Fri Jul 14 2023
NCC163-141759-
/O.EXP.KRAH.FF.W.0025.000000T0000Z-230714T1745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Sampson NC-
149 PM EDT Fri Jul 14 2023
...FLASH FLOOD WARNING HAS EXPIRED FOR CENTRAL SAMPSON COUNTY...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
A Flood Watch remains in effect until 1200 AM EDT Saturday for a
portion of central North Carolina.
LAT...LON 3508 7866 3522 7821 3520 7816 3509 7817
3508 7816 3504 7816 3488 7815 3481 7845
3490 7854 3492 7855 3492 7856 3500 7864
$$
GIHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Jul 14, 6:40 AM EDT, 5 hours 1 minute earlier.
Area forecast discussion, Jul 14, 6:40 AM EDT, 5 hours 1 minute before
Area Forecast Discussion National Weather Service Raleigh NC 640 AM EDT Fri Jul 14 2023 .SYNOPSIS... A lee surface trough will extend across the Piedmont of the southern middle Atlantic and Carolinas through the weekend. Afternoon showers and thunderstorms will be a daily occurrence through at least the middle of next week. && .NEAR TERM /TODAY THROUGH TONIGHT/... As of 640 AM Thursday... Minor updates and adjustments this morning to maintain 60-80 PoPs from the Triangle north and eastward to capture the ongoing convection. Storms have been quite efficient rainfall producers with a number of observing sites showing 3-5 inches of precip with these storms. Still looks like these storms will dissipate within the next few hours before convective redevelopment this afternoon. Pertinent portions of previous discussion below... Early morning satellite imagery and surface obs depict a persistent area of convection and associated southward propagating cold pool across southern VA into northern NC. Within an area of 1000-1500 J/KG of elevated instability, storms have thrived this morning although with a stable boundary layer in place, surface winds have rarely exceeded 20 kts. The storms have been efficient rainfall producers thanks in large part to slow storm motions, training, and PW's in the 1.8-2.0" range. At some point there should be a break in the activity this morning and skies should begin to clear out with daytime heating. However leftover surface boundaries will remain in place across the area and should serve as the focal points for convective redevelopment later today. One such boundary is likely to reside along the US 64 corridor as this morning's storms die out. Extensive cloud cover north of this area will be slow to break up, with the potential for a secondary differential heating boundary across the Sandhills/southern Coastal Plain. At the same time, a PV anomaly currently over Illinois will approach the area this afternoon. With multiple lingering boundaries in place, PW's well above the 95th percentile for mid July, and convective temperatures in the mid/upper 80s, showers and storms should become numerous in nature by late morning/early afternoon. An isolated strong to severe storm can't be ruled out and much of the area resides within an SPC MRGL risk. However given relatively weak mid level steering flow and aforementioned PW's, flooding concerns are heightened. 13.12Z and 14.00Z HREF probabilities of exceeding flash flood guidance are maximized across central NC this afternoon and a Flood Watch will be in place until midnight tonight. Given uncertainty in exactly where convection will develop and focus itself, I'm casting a wide net and covering the entire forecast area. Convection should gradually dissipate this evening/overnight. There is also quite a bit of uncertainty with today's temperatures. Rain across the northern tier of counties and cloud cover will likely hold temps in the mid 80s today. To the south it's entirely conceivable some spots could reach the mid 90s before storms form. Lows tonight should be a bit more uniform in the low/mid 70s. && .SHORT TERM /SATURDAY AND SATURDAY NIGHT/... As of 345 AM Friday... Aloft, a trough will extend southeast into the region from its parent low sinking SSE through south-central Canada Sat/Sat night. Within the trough, a s/w disturbance will swing through the TN Valley and into the mid-Atlantic. Deep southerly flow through the Southeast and into the mid-Atlantic will advect warm, moist air into the area. PWATs will increase into the 2.0-2.4 inch range Sat afternoon. MUCAPE should be in the 1500-2500 J/Kg range while Effective Shear should hover around 20 kts. The moist, unstable conditions combined with the passing s/w aloft supports convective development Sat aft into Sat night. Temperatures could depend to some degree on the convective activity, but generally expect highs in the upper 80s to low 90s and lows in the low to mid 70s. && .LONG TERM /SUNDAY THROUGH THURSDAY/... As of 400 AM Friday... Aloft, the northern stream low will swing east-southeast along/just north of the Canada/US border through the northern Great Lakes/ southern Ontario by Mon before gradually lifting northeast through Ontario and into Quebec mid/late week. The attendant trough will extend into the Southeast through at least Mon night, then lift northward out of the area Tue/Wed. Meanwhile, high pressure over CA on Sat will build as it slowly migrates eastward through the Desert Southwest to over the Four Corners on Mon. The high will slowly drift eastward from the Four Corners to the southern Plains Tue/Wed as the trough over the East Coast lifts away. Once the trough lifts out of the mid-Atlantic mid-week, the high will ridge eastward into the Southeast, with the ridge extending W-E from the Southwest US to the Southeast US. A s/w could move through the region mid-week but details are still a bit unclear. At the surface, a Piedmont trough will be a daily feature across the area. A front Sun night could drop dewpoints briefly, but they will likely recover quickly. Expect mainly diurnal convection, especially invof the surface trough and any differential heating boundaries. The main forecast concern will be the heat potential, or more specifically how humid will it be and thus how high will the heat indices reach. Highs will generally be in the low to mid 90s, which is mainly within 5 degrees of average. Lows mainly in the low to mid 70s expected. With the higher dewpoint temperatures expected across the Sandhills and central/southern Coastal Plain of NC, that is where heat indices will be 100 degrees or higher. && .AVIATION /12Z FRIDAY THROUGH TUESDAY/... As of 640 AM Friday... Two areas of convection are ongoing this morning, one affecting RDU/RWI and another weaker area affecting the Triad sites. Both of these should weaken and dissipate within a few hours with VFR conditions returning to all sites. However this is likely to be short lived as additional showers and storms are forecast to redevelop by early afternoon. Timing out the specifics of where/when storms will form is a challenge, as a number of shallow stalled surface boundaries reside across the area and any one of them could trigger storms given the highly favorable environment in which we find ourselves. Tried to time out a period from 18-22Z as the most impactful, with lingering showers into the evening hours before drying out after midnight. MVFR/IFR cigs/vsbys should develop at all sites late tonight in the wake of today's rainfall. Looking beyond 12Z Saturday, the pattern is suggestive of daily shower and thunderstorm chances each afternoon, with overnight stratus/fog each day through at least Tuesday. && .RAH WATCHES/WARNINGS/ADVISORIES... Flood Watch through this evening for NCZ007>011-021>028-038>043- 073>078-083>086-088-089. && SYNOPSIS...Leins NEAR TERM...Leins SHORT TERM...KC LONG TERM...KC AVIATION...Leins
Hazardous weather outlook, Jul 14, 4:06 AM EDT, 7 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 406 AM EDT Fri Jul 14 2023 NCZ008>011-024>028-040>043-075>078-083>086-088-089-151200- Granville-Vance-Warren-Halifax-Orange-Durham-Franklin-Nash-Edgecombe- Chatham-Wake-Johnston-Wilson-Moore-Lee-Harnett-Wayne-Anson-Richmond- Scotland-Hoke-Cumberland-Sampson- 406 AM EDT Fri Jul 14 2023 ...FLOOD WATCH IN EFFECT THROUGH THIS EVENING... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. A few storms could become strong to severe today with the primary hazards being isolated wind damage and large hail in addition to heavy rainfall. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The combination of high temperatures in the 90s and a very muggy airmass will result in multiple days with heat index values above 100 degrees Sunday through much of next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ007-021>023-038-039-073-074-151200- Person-Forsyth-Guilford-Alamance-Davidson-Randolph-Stanly-Montgomery- 406 AM EDT Fri Jul 14 2023 ...FLOOD WATCH IN EFFECT THROUGH THIS EVENING... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. A few storms could become strong to severe today with the primary hazards being isolated wind damage and large hail in addition to heavy rainfall. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jul 14, 7:51 AM EDT, 3 hours 50 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
751 AM EDT Fri Jul 14 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM Flash Flood 4 N Purnell 36.07N 78.57W
07/14/2023 Granville NC 911 Call Center
Road closed due to high water.
&&
ASSpecial weather statement, Jul 14, 8:49 AM EDT, 2 hours 52 minutes before
Special Weather Statement
National Weather Service Raleigh NC
849 AM EDT Fri Jul 14 2023
NCZ088-089-141345-
Sampson NC-Cumberland NC-
849 AM EDT Fri Jul 14 2023
...A strong thunderstorm will impact portions of northwestern Sampson
and northeastern Cumberland Counties through 945 AM EDT...
At 849 AM EDT, Doppler radar was tracking a strong thunderstorm near
Godwin, or 17 miles east of Fayetteville, moving east at 10 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Clinton, Godwin, Newton Grove, Salemburg, Falcon, Hobbton and
Spivey's Corner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This thunderstorm is producing an excessive amount of deadly cloud to
ground lightning. Seek shelter indoors and stay away from windows. If
you cannot seek shelter indoors, an enclosed vehicle can provide safe
shelter. Deadly lightning strikes can occur well ahead of an
approaching storm, prior to the arrival of rain and wind.
&&
LAT...LON 3505 7871 3525 7868 3525 7862 3527 7858
3529 7858 3529 7851 3526 7849 3526 7842
3528 7833 3528 7830 3522 7824 3499 7829
TIME...MOT...LOC 1249Z 275DEG 8KT 3516 7861
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
ASSpecial weather statement, Jul 14, 10:04 AM EDT, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1004 AM EDT Fri Jul 14 2023
NCZ042-078-089-141500-
Johnston NC-Sampson NC-Wayne NC-
1004 AM EDT Fri Jul 14 2023
...Strong thunderstorms will impact portions of southwestern Wayne,
northern Sampson and south central Johnston Counties through 1100 AM
EDT...
At 1003 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles southeast of Benson to 9 miles north of
Clinton to 16 miles southeast of Godwin. Movement was east at 15 mph.
HAZARD...Winds in excess of 40 mph, pea size hail and heavy rainfall.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible. Heavy rain may also lead to isolated flooding,
especially in poor drainage locations.
Locations impacted include...
Clinton, Mount Olive, Newton Grove, Salemburg, Turkey, Hobbton,
Spivey's Corner, Grantham, Mar-Mac and Brogden.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3502 7864 3514 7863 3531 7856 3533 7853
3533 7805 3519 7800 3519 7804 3518 7807
3519 7816 3509 7817 3508 7816 3494 7815
3490 7819
TIME...MOT...LOC 1403Z 272DEG 12KT 3527 7843 3513 7839 3504 7849
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
ASSpecial weather statement, Jul 14, 10:55 AM EDT, 46 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1055 AM EDT Fri Jul 14 2023
NCZ089-141545-
Sampson NC-
1055 AM EDT Fri Jul 14 2023
...A strong thunderstorm will impact portions of northeastern Sampson
County through 1145 AM EDT...
At 1054 AM EDT, Doppler radar was tracking a strong thunderstorm near
Clinton, moving east at 15 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Clinton and Turkey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3492 7843 3507 7843 3518 7838 3515 7816
3509 7817 3508 7816 3492 7815 3490 7815
3486 7816
TIME...MOT...LOC 1454Z 280DEG 13KT 3504 7829
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
ASLocal storm report, Jul 14, 11:08 AM EDT, 33 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
1108 AM EDT Fri Jul 14 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 AM Flash Flood 6 SSE Spivey's Corner 35.16N 78.51W
07/14/2023 Sampson NC 911 Call Center
Portions of Straw Pond School Rd closed due
to flooding.
&&
npLocal storm report, Jul 14, 11:10 AM EDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
1110 AM EDT Fri Jul 14 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 AM Flash Flood 8 WSW Hobbton 35.15N 78.46W
07/14/2023 Sampson NC 911 Call Center
Portions of North Salemburg Highway closed
due to flooding.
&&
npThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 10:24 PM EDT | Special Weather Statement | RAH | Guilford | 36 min |
| Jul 14, 12:34 AM EDT | Special Weather Statement | RAH | Granville, Person | 56 min |
| Jul 14, 1:07 AM EDT | Special Weather Statement | RAH | Halifax, Warren | 53 min |
| Jul 14, 1:29 AM EDT | Special Weather Statement | RAH | Granville, Orange, Person, Vance | 61 min |
| Jul 14, 1:34 AM EDT | Areal Flood Advisory | RAH | Durham, Granville, Halifax, Orange, Person, Vance and 1 more | 4 hr |
| Jul 14, 2:25 AM EDT | Areal Flood Advisory | RAH | Durham, Franklin, Granville, Vance, Warren | 74 min |
| Jul 14, 3:16 AM EDT | Flood Watch | RAH | Alamance, Anson, Chatham, Cumberland, Davidson, Durham and 25 more | 21 hr |
| Jul 14, 3:39 AM EDT | Flash Flood Warning | RAH | Franklin, Granville, Vance, Warren | 5 hr |
| Jul 14, 4:19 AM EDT | Areal Flood Advisory | RAH | Durham, Orange, Wake | 86 min |
| Jul 14, 4:42 AM EDT | Areal Flood Advisory | RAH | Edgecombe, Halifax, Nash, Wilson | 5 hr |
| Jul 14, 5:20 AM EDT | Areal Flood Advisory | RAH | Chatham, Harnett, Lee, Moore, Wake | 25 min |
| Jul 14, 5:45 AM EDT | Flash Flood Warning | RAH | Chatham, Durham, Lee, Wake | 105 min |
| Jul 14, 7:04 AM EDT | Areal Flood Advisory | RAH | Harnett, Johnston, Nash, Wilson | 3 hr |
| Jul 14, 8:49 AM EDT | Special Weather Statement | RAH | Sampson | 56 min |
| Jul 14, 8:52 AM EDT | Areal Flood Advisory | RAH | Durham, Franklin, Granville, Orange, Wake | 112 min |
| Jul 14, 9:05 AM EDT | Areal Flood Advisory | RAH | Cumberland, Sampson, Wayne | 4 hr |
| Jul 14, 9:20 AM EDT | Flash Flood Warning | RAH | Cumberland, Sampson | 3 hr |
| Jul 14, 10:04 AM EDT | Special Weather Statement | RAH | Sampson | 56 min |
| Jul 14, 10:55 AM EDT | Special Weather Statement | RAH | Sampson | 50 min |
| Jul 14, 11:42 AM EDT | Special Weather Statement | RAH | Sampson | 48 min |
| Jul 14, 12:20 PM EDT | Special Weather Statement | RAH | Bladen | 40 min |
| Jul 14, 12:30 PM EDT | Areal Flood Advisory | RAH | Sampson | 3 hr |
| Jul 14, 12:31 PM EDT | Severe Thunderstorm Warning | RAH | Sampson | 44 min |
| Jul 14, 12:43 PM EDT | Tornado Warning | RAH | Sampson | 22 min |
| Jul 14, 1:00 PM EDT | Special Weather Statement | RAH | Orange | 30 min |
| Jul 14, 1:20 PM EDT | Special Weather Statement | RAH | Bladen | 55 min |
| Jul 14, 1:30 PM EDT | Special Weather Statement | RAH | Hoke, Scotland | 60 min |
| Jul 14, 1:32 PM EDT | Special Weather Statement | RAH | Orange | 58 min |
| Jul 14, 1:36 PM EDT | Severe Thunderstorm Warning | RAH | Hoke, Moore, Richmond, Scotland | 39 min |
| Jul 14, 2:52 PM EDT | Special Weather Statement | RAH | Chatham, Cumberland, Harnett, Hoke, Lee, Wake | 53 min |
| Jul 14, 2:59 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Cumberland, Harnett, Hoke, Lee, Moore and 1 more | 46 min |
| Jul 14, 3:37 PM EDT | Areal Flood Advisory | RAH | Chatham, Cumberland, Harnett, Hoke, Lee, Moore and 1 more | 53 min |
| Jul 14, 4:37 PM EDT | Special Weather Statement | RAH | Moore | 38 min |
| Jul 14, 4:52 PM EDT | Special Weather Statement | RAH | Richmond | 53 min |
| Jul 14, 5:11 PM EDT | Severe Thunderstorm Warning | RAH | Richmond, Scotland | 64 min |
| Jul 14, 5:23 PM EDT | Areal Flood Advisory | RAH | Richmond, Scotland | 112 min |
| Jul 14, 5:37 PM EDT | Flash Flood Warning | RAH | Richmond | 113 min |
| Jul 14, 5:39 PM EDT | Severe Thunderstorm Warning | RAH | Stanly | 22 min |
| Jul 14, 7:19 PM EDT | Special Weather Statement | RAH | Randolph | 56 min |
| Jul 14, 7:51 PM EDT | Special Weather Statement | RAH | Davidson | 54 min |
| Jul 14, 7:57 PM EDT | Areal Flood Advisory | RAH | Davidson, Montgomery, Randolph | 3 hr |
Nearby
Flash Flood Warnings in North Carolina, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.